71174members
373950posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozole and hair dye !

4 REPLIES 4
CherryH
Member

Re: Anastrozole and hair dye !

Thanks for these comments - I feel better already! And I will now make that well overdue hair appointment. X
Lilac51
Member

Re: Anastrozole and hair dye !

Oops! Just wanted to add I'm not advocating excessive consumption of alcohol, I meant strictly in moderation of course. xx

Lilac51
Member

Re: Anastrozole and hair dye !

I agree. Have your hair coloured and carry on snuggling up to your husband with glass of wine. My hairdresser is also a good friend of mine and after I've been to see her I always feel so much better. She says the colourants she uses protect and improve the look of my hair, and I trust her completely. I'm sorry you're feeling a bit down - these dark days before Christmas are often a bit grim and you're still recovering from surgery and having rads. If it's any consolation, I haven't got a dog but various members of my family keep throwing up. xx

cornishgirl
Member

Re: Anastrozole and hair dye !

Hi Marianne, YES you can, When i was on Anastrozole i had my hair lighted regulary over the yrs, with no probs at all, hormone therapies can make the hair thin a bit sometimes but cant see any reason why you shouldnt be able to still have highlights if you want them, haveing your hair done gives us a real confidence boost sometimes and 5 yrs is a awfull long time to live with hair your not happy with. Go for it!!
Linda x
CherryH
Member

Anastrozole and hair dye !

I had my mastectomy 8 weeks ago and am now having radiotherapy. I've also been on anastrozole for 5 weeks. It's all going well enough but I feel a bit down. My chest looks disfigured though I know it's still early days, the dog keeps being sick - I know he can't help it! My hair looks terrible and is in desperate need of a cut and highlights..... but then I read somewhere that anastrozole weakens the hair and can cause thinning and that it can be a bad idea to have it coloured whilst taking this medication. Now that is seriously depressing. I'm sure I would feel a bit better with highlights - have any of you heard of this, or had your hair lightened regardless? To top it all, I'm escaping from feeling rough by sharing a bottle or two of wine my lovely husband in the evening, capturing, or trying to recapture some of those happier nights. But now I'm worried that that will add to bone density probs and I'm feeling worried. However, the main question is - can I have highlights in my hair whilst taking anastrozole??? Thanks! Marianne